By Topic

An antenna coupling model for cross-polarized antennas for radar electromagnetic compatibility analysis

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Foreman, T.L. ; EG&G, Dahlgren, VA, USA

A statistically based antenna coupling model for linearly polarized, cross-polarized antennas is presented. The antenna gains are defined as random variables. It is assumed that the probability density functions of the gains can be estimated from the antenna patterns. From the density functions, a method is developed to calculate the combined density function. This method accounts for angular motion that the antennas would experience if they were mounted on ships subject to roll. The probability of interference is defined, and a method is developed to calculate it based on the combined density function. The results of this analysis for two selected antennas are presented, and the limits of applicability, are discussed

Published in:

Electromagnetic Compatibility, IEEE Transactions on  (Volume:35 ,  Issue: 1 )